Wang, Charles (2003) A nonlinear quantum model of the Friedmann universe. Classical and Quantum Gravity, 20 (14). pp. 3151-3164. ISSN 1361-6382Full text not available from this repository.
A discussion is given of the quantization of a physical system with finite degrees of freedom subject to a Hamiltonian constraint by treating time as a constrained classical variable interacting with an unconstrained quantum state. This leads to a quantization scheme that yields a Schrödinger-type equation which is in general nonlinear in evolution. Nevertheless, it is compatible with a probabilistic interpretation of quantum mechanics and in particular the construction of a Hilbert space with a Euclidean norm is possible. The new scheme is applied to the quantization of a Friedmann universe with a massive scalar field whose dynamical behaviour is investigated numerically.
|Journal or Publication Title:||Classical and Quantum Gravity|
|Subjects:||Q Science > QC Physics|
|Departments:||Faculty of Science and Technology > Physics|
|Deposited By:||Mrs Yaling Zhang|
|Deposited On:||15 Jul 2008 14:41|
|Last Modified:||23 Oct 2016 01:05|
Actions (login required)